Tree growth inference and prediction from diameter censuses and ring widths

TitleTree growth inference and prediction from diameter censuses and ring widths
Publication TypeJournal Article
Year of Publication2007
AuthorsClark, JS, Wolosin, MS, Dietze, MC, Ibáñez, I, LaDeau, SL, Welsh, M, Kloeppel, B
JournalEcological Applications
Volume17
Issue7
Pagination1942 - 1953
Date Published10/2007
ISSN1051-0761
DOI10.1890/06-1039.1
Short TitleEcological Applications

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2018